Join the 'Letairis' group to help and get support from people like you.
We found 7 questions associated with the 'Letairis' topic.
Posted 30 Mar 2016 by • 0 answers
I have been prescribed Revatio and Letairis by my Dr. and my insurance does not want to approve the medicine. They claim I don't meet the criteria. We have appealed the decision but they still denied. The board members did not have the answer as to whether the denial was based on FDA criteria ...
Posted 15 Apr 2014 by • 1 answer
... letaris . She is saying she has an upset tummy and not hungry. She has only been taking letaris for a week. Could this be a side effect?
Posted 18 Mar 2013 by • 1 answer
Meds have platelets down but lung pressure up again. The origin of blood clots has not been determined. What else can be done?
Posted 28 Aug 2013 by • 2 answers
... treatment which is Letariris. its been 3 weeks and so far so good my pressure during hearth cath was 136 very high im told .well this is my 1st support group. i just wanted to say hello to you all and thanks in advance for having this group.i quess my question in how does a support group like ...
Posted 5 Aug 2013 by • 1 answer
Posted 3 Mar 2013 by • 1 answer
ca n a persons liter go down from 4 when heavy exertion go down to 2
Posted 24 Sep 2009 by • 1 answer
Hello, I have 2 months taking Letairis, but I'm also taking Revatio 60mls a day and I'm on Remoduling so I want to know if you guys know if the side effects can be worst of the people taking just Letairis?